# SDR UALA2010040701159

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 35,020 hours, 7,661 cycles
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Card
- Part number: ELM80253
- Part serial: 5
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P310 CHANNEL CARD FAILED.  REPLACED A3 CPU CARD IN ELMS P310 PANEL.  CORRECTION: A3 - L ARINC 629 CARD WAS REPLACED IN P310 ELMS PANEL.
